# SDR YENA2020121700605

- Difficulty date: December 13, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N2029J
- Make and model: Airbus A321-271N
- Aircraft serial: 9054
- Aircraft time: 2,199 hours, 747 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7700 · Engine Indicating System
- Part: Engine
- Condition: Warning Message
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 262, SJU- BOS.  RETURNED TO FIELD.  EMERGENCY DECLARED.  JUST AFTER LEAVING OFF AIR CRUISE ALTITUDE RECEIVING ECAM ENGINE 2 HEAT SYSTEM FAULT.  THIS WAS IMMEDIATELY FOLLOWED BY MASTER WARNING LIGHTS AND ENGINE 2 OIL LO PR ECAM WARNING.  THE NR 2 ENGINE WAS SECURED, PER ECAM AND QRH PROC AIR RETURN TO SJU.  IN-FLIGHT SHUT DOWN PERFORMED, PER QRH.  AFTER LANDING DURING TAXI IN RECEIVE ON ENGINE 2 OIL CHIP DETECTED.  SUPPLEMENTAL INFORMATION TO FOLLOW.
